Posted by frankster (220.127.116.11) on August 31, 2001 at 22:36:50:
In Reply to: imigran-rebound headaches?? posted by kellie on August 31, 2001 at 21:48:17:
I have had ch for nearly 30 yrs. I also use Imitrex only. My neurologist says Imitrex (Imigran) does not cause rebounds. Do you use a full dose of it? I use a 1/3 dose at a time, up to 6 times a day. If I don't use anything at all I still get the next attack at the same interval, 3-4 hrs. The only time I get shadows is at the start of a new cycle. How long have you been getting ch?
I think ch gets to be a self perpetuating cycle, the more attacks you get the more stressed out you get, the more vulnerable to attacks you become. Then eventually you get tolerant to ch, and your body learns to resist the attacks. They stop, then your body does not have to fight them anymore and it loses the ability to fight them and they return and the whole viscious cycle starts again. That is my opinion anyway.
Post a Followup